# SDR ASAA2014011412395

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 23,135 hours, 7,213 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 11437
- Condition: Leaking
- Location: Bleed Sys
- Part time: 10,397 hours, 3,249 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT NOTED DURING EARLY CRUISE.  LEFT 17PSI RT 40PSI. NOW BOTH READ 40PSI. DESCENT 20PSI BOTH LT AND RT.  ACFT GROUNDED.  ACCOMPLISHED BLEED SYS CHECK FOUND KISS SEAL ON PRECOOLER DAMAGED.  AS PRECAUTION, REPLACED PRECOOLER VALVE AND SEAL. CHECKED ALL LINES NO LEAKS NOTED.  FOUND AIR LEAKS FROM PRSOV.  REPLACED VALVE NO FURTHER DISCREPANCIES NOTED.  REF MM 36-11-00, 36-12-02, 36-11-04.  ACCOMPLISHED 2 MIN HIGH POWER RUN, NO DEFECTS NOTED.  NO HISTORY LAST 90DAYS.
